Welcome to ehealthforum,
Both are herbal supplements that should be used under supervision of medical professional if taken for therapeutic purposes. Consider visiting your doctor/gynecologist for further evaluation and clarification. The underlying cause for the symptoms that you describe should be looked for and treated as appropriate. Irregular periods or long gaps between periods could suggest anovulatory cycles (menstrual cycles without release of egg from ovary) which usually occur during pubertal stages. Other possibilities include PCOS, ovarian suppression, hormonal derangements, etc. If you had been trying for pregnancy, it is important that you have regular periods and normal ovarian function. The excessive sweating could be due to hyperhydrosis, and should be evaluated to look for the exact cause. Consider taking dermatologist opinion for it and go ahead with further management as indicated.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Pregnancy Q and A , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.